Advanced Search
MyIDEAS: Login to save this article or follow this journal

Estimation of quantile density function based on regression quantiles


Author Info

  • Dodge, Yadolah
  • Jureckov√°, Jana
Registered author(s):


    We propose two estimators of quantile density function in linear regression model. The estimators, either of histogram or of kernel types, are based on regression quantiles and extend the Falk (1986) estimators based on order statistics from the location to the linear regression model. Unlike various other estimators proposed in the literature, our estimators are regression invariant and scale equivariant and hence applicable in estimation, testing, bounded-length confidence interval estimation and other inference based on L1-norm.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 23 (1995)
    Issue (Month): 1 (April)
    Pages: 73-78

    as in new window
    Handle: RePEc:eee:stapro:v:23:y:1995:i:1:p:73-78

    Contact details of provider:
    Web page:

    Order Information:

    Related research



    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Falk, Michael, 1986. "On the estimation of the quantile density function," Statistics & Probability Letters, Elsevier, Elsevier, vol. 4(2), pages 69-73, March.
    2. Koenker, Roger W & Bassett, Gilbert, Jr, 1978. "Regression Quantiles," Econometrica, Econometric Society, Econometric Society, vol. 46(1), pages 33-50, January.
    3. Dodge, Yadolah & Jureckova, Jana, 1991. "Flexible L-estimation in the linear model," Computational Statistics & Data Analysis, Elsevier, Elsevier, vol. 12(2), pages 211-220, September.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:23:y:1995:i:1:p:73-78. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.